# SDR SWIA200718844

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR SURROUND HAS CORRODED HINGE PINS, FOUND AT C-CHECK.  REPLACED PINS ON LEFT EMERGENCY EXIT DOOR SURROUND PER CRJ200 AMM 20-24-00-910-801.
